# SDR IPXA09557413

- Difficulty date: August 31, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 20,418 hours, 11,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 TRANSFERRED FROM LOG PAGE 300349 ITEM 2 REF D407545, RT FUSELAGE REPAIR STA 263, 20 INCHES BELOW 20R.  ACCOMPLISHED EO B757-5330-34992-A.
